MathSciNet Relay Station
MathSciNet bibliographic data
MR349786 (50 #2279) 17D05
Rodabaugh, D. J. On generalizing alternative rings. Proc. Amer. Math. Soc. 46 (1974), 157–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement